# SDR QXEA200301395

- Difficulty date: November 8, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,431 hours, 6,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- ON FLIGHT NUMBER 2338, RETURNED TO FIELD DUE TO FUSELAGE DOOR WARNING LIGHT CAME ON ON ROTATION.  FOUND AFT CARGO DOOR HANDLE NOT STOWED.  OPENED/CLOSED CARGO DOOR SEVERAL TIMES AND INSPECTED HANDLE LATCH.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
